# SDR FDEA201308151911

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N410254
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING,  LOWER SKIN LOWER SURFACE FOUND CHAFE MARK AT FUEL TANK ACCESS DOOR 641CB CUTOUT AFT AREA.  REPAIRED IAW EA F-5730-T0301888.  MAJOR REPAIR.
